# SDR SWAA2024100331505

- Difficulty date: August 28, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231UF HAS PEELED UPPER SURFACE LAYER FIBERS.<[01] FLOOR PANEL 231UF WAS RECEIVED AND WILL BE INSTALLED ON TASK CARD TTG8Q00VHX9S.;[02] ENTRY ON ERROR STEP 1 SHOULD READ: FLOOR PANEL 231UF WAS RECEIVED AND WILL BE INSTALLED ON TASK CARD TTG8Q00VG217.;[03] VERIFIED CORRECTIVE ACTION.
